# SDR CA140508004

- Difficulty date: May 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,423 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT, RETURN, LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  NOT AN OVERWEIGHT LANDING.  L/G CONTROL LEVER LOCKED IN THE DOWN POSITION DURING TAKEOFF TROUBLESHOOTING CARRIED OUT IAW FIM 32-33-00-810-802-A, NFF.  ALL POSSIBLE CAUSES (C) CARRIED OUT NR 1-6.  ALSO CARRIED OUT FIM TASK 32-33-00-810-801-A, NFF.  LANDING GEAR LEVER REPLACED IAW MOC REQUIRES AMM TASK 32-33-01, PB 401.
